# SDR COMA9960002

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING DURING FLIGHT.  REPAIRED DOOR WIRING CONNECTOR.
